# SDR UALA2009072402210

- Difficulty date: July 24, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,893 hours, 10,857 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: AV16B1659C
- Part serial: 39
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENG AUTO-SHUTDOWN AFTER NORMAL START.   REPLACED ENG SPAR VALVE MOTOR.  OPS CHECKS NORMAL, RAN ENGINE AT IDLE FOR 5 MINUTES.  NORMAL FUEL FLOW WAS NOTED FF.100 NORMAL START AND RESTARTS.
